CEOS Development Environment

cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china cheap nba jerseys from china wholesale nba jerseys from china discount nba jerseys from china

LSI-VC-8 / GEOGLAM / SDCG-16 Joint Meeting

Event Dates: September 4th - 6th, 2019

 

Joint Meeting of the Land Surface Imaging Virtual Constellation, the Group on Earth Observations Global Agricultural Monitoring (GEOGLAM) Initiative, and the CEOS Space Data Coordination Group for GEOGLAM

Hosted by: USGS

Location: Anchorage, AK

Meeting Minutes & Actions: DOC | PDF

Documents

Agenda

Wednesday September 4

Session 1: Welcome and Introductions

09:00     

Welcome and Introductions

  • Review of meeting objectives
  • Roundtable of introductions

LSI-VC Leads

09:20     

Action Review

M. Steventon

Session 2: CARD4L Product Family Specifications (PFS)

09:40     

Status and Outlook for the PFS

  • Expected updates
  • Surface Temperature update

A. Siqueira

09:50     

Synthetic Aperture Radar PFS Update

T. Tadono / A. Rosenqvist

Session 3: CARD4L Products & Assessments

10:20

Agency Updates on CARD4L Datasets (10 mins each)

  • USGS (Landsat Collection 2; S. Labahn)
  • ESA (Sentinel-2 Surface Reflectance; M. Steventon for F. Gascon)
  • JAXA (ALOS NRB Mosaics; T. Tadono / A. Rosenqvist)

Suggested topics: assessment/peer review progress and issues, data hosting plans/strategy/opportunities, timeline and milestones.

 

11:00 – Break (20 mins)

11:20

WGCV Report

  • WGCV-45 outcomes of relevance
  • Peer review process latest and feedback

M. Thankappan

Session 4: CEOS ARD Strategy

11:40

CSIRO/GA 2020-2021 SIT Chair Priorities & CEOS ARD Strategy

M. Steventon,

A. Siqueira

11:50

Discussion: CEOS ARD Strategy Task 1.4: CEOS Interoperability Terminology Report

Moderator:
S. Labahn / M. Steventon

12:20

Discussion: CEOS ARD Strategy Task 2.3: CEOS Position Paper on the Interplay of Industry and CEOS ARD

Moderator:
S. Labahn / M. Steventon

12:50

Discussion: Accessibility & Location of ARD

  • Revisiting the paradigm of “bringing the users to the data”
  • How ARD is produced and made available

Moderator:
G. Dyke

13:20 – Lunch (40 mins)

Session 5: CEOS ARD Promotion

14:00

Discussion: CEOS ARD Strategy Task 4.2: CEOS–Industry ARD Workshop

Moderator: G. Dyke

 

14:30

Discussion: CEOS ARD Strategy Task 4.4: Promotion of CEOS ARD to Standards Organisations

  • Future meetings and conferences for promotion

Moderator: M. Steventon

Session 6: CEOS ARD Pilots

15:00

Open Data Cube Update

B. Killough

15:15

Digital Earth Africa Update

M. Thankappan / A. Siqueira

15:30 – Break (15 mins)

15:45

Working Session: Progress Specifics of ARD Promotion and Pilots with Thematic Subgroups

  • Future meetings and conferences for promotion

Moderator: B. Killough

17:00 – Adjourn

 

Thursday September 5

Session 7: Forests and Biomass Subgroup (Chaired by A. Rosenqvist & S. Ward)

09:00

GFOI Framework Update

S. Ward

09:40

New SDCG Work Plan

  • Finalise tasks and leadership
  • SEO Report (B. Killough)

A. Rosenqvist

10:40 – Break (20 mins)

11:00

Support to the SIT Chair Prospectus 2020-2021, including for Biomass

  • Convention engagement strategy & stocktakes
  • ARD & Biomass Education materials (SBSTA, GFOI countries)
  • Biomass validation workshop
  • Support to the CEOS Biomass Protocol

S. Ward

Session 8: Agriculture Subgroup (Chaired by B. Doorn)

11:40

Revised GEOGLAM Observation Requirements

 

12:30

Essential Agricultural Variables

  • Overlaps with CEOS activities, including with LSI-VC and WGCV
 

13:00 – Lunch (60 mins)

14:00

GEOGLAM Capacity Development Activities

 

14:20

GEOGLAM Community Views on ARD

  • Pilots
  • Application-ready products
 

14:50

Asia-RiCE Report

M. Steventon for S. Sobue

15:00 – Break (20 mins)

Session 9: LSI-VC and Thematic Groups Collaboration

15:20

Further discussion in light of inputs from GFOI & GEOGLAM

Moderators: S. Labahn & Co-Chairs

16:20

Agency updates on missions/programmes related to LSI, GFOI & GEOGLAM

 

17:00 – Adjourn

 

Friday September 6

Session 10: Requirements and Gap Analyses

09:00

Context and CEOS Work Plan Tasks/Deliverables

M. Steventon

09:10

CEOS-CGMS WGClimate Report

  • Coordinated climate actions on land surface ECVs
  • Potential for LSI-VC support
  • Biomass ECV, including the role of the Biomass CCI

J. Schulz

09:30

Discussion: WGClimate Collaboration Opportunities

All

10:20

MIM Database API and Web UI Update

G. Dyke

10:40 – Break (20 mins)

11:00

Discussion: Rebooting Requirements and Gap Analysis Work Thread of LSI-VC

  • Support to GFOI, GEOGLAM, others
  • Carbon strategy requirements collaboration? (M Dowell)

Moderator:
A. Whitcraft

Session 11: CEOS Organisation and Processes

11:45

Working Group Study Team (WGST) Status and Impacts

LSI-VC Leads / B. Killough

12:00

Organisation and Reporting to SIT TW and Plenary

  • Ispra meeting conclusions
  • Update on SDCG and GEOGLAM positions

LSI-VC Leads

12:15

Decision: New LSI-VC Co-Lead Nomination

LSI-VC Leads

12:30 – Break (20 mins)

Session 12: Closing

12:50

Review of Actions

M. Steventon

13:10

Wrap-up & Future Meetings

  • LSI-VC-9 (GA)
  • LSI-VC-10 / 2020 CEOS ARD Workshop (G. Dyke)

LSI-VC / GFOI / GEOGLAM Leads

13:30 – Adjourn